Follow
Lubo¹ Pick
Lubo¹ Pick
Charles University, Faculty of Mathematics and Physics
Verified email at karlin.mff.cuni.cz - Homepage
Title
Cited by
Cited by
Year
Optimal Sobolev imbeddings involving rearrangement-invariant quasinorms
DE Edmunds, R Kerman, L Pick
Journal of Functional Analysis 170 (2), 307-355, 2000
2492000
Function spaces, 1
L Pick, A Kufner, O John, S Fucík
Walter de Gruyter, 2012
226*2012
On embeddings between classical Lorentz spaces
M Carro, L Pick, J Soria, VD Stepanov
Mathematical Inequalities and Applications 4, 397-428, 2001
2182001
Function Spaces 1: Banach Function Spaces
S Fucík, L Pick, OA John, AA Kufner
De Gruyter, 2012
1672012
An example of a space L p (x) on which the Hardy-Littlewood maximal operator is not bounded
L Pick, M Ruzicka
Expositiones Mathematicae 19 (4), 369-371, 2001
1642001
On generalized Lorentz-Zygmund spaces
B Opic, L Pick
Math. Inequal. Appl 2 (3), 391-467, 1999
1491999
Optimal Sobolev imbeddings
R Kerman, L Pick
Walter de Gruyter 18 (4), 535-570, 2006
1372006
Sobolev embeddings into BMO, VMO, andL
A Cianchi, L Pick
Arkiv för Matematik 36 (2), 317-340, 1998
1341998
Discretization and anti-discretization of rearrangement-invariant norms
A Gogatishvili, L Pick
Publicacions Matematiques, 311-358, 2003
1222003
Real interpolation with logarithmic functors
WD Evans, B Opic, L Pick
Akademie Vĕd C̆eské Republiky, Matematický Ústav, 1996
1041996
Weighted inequalities for Hardy-type operators involving suprema
B Opic, L Pick, A Gogathisvili
Collectanea Mathematica, 227-255, 2006
1002006
Compactness of Hardy-type integral operators in weighted Banach function spaces
DE Edmunds, P Gurka, L Pick
Studia Mathematica 1 (109), 73-90, 1994
871994
Weighted inequalities involving two Hardy operators with applications to embeddings of function spaces
M Carro, A Gogatishvili, J Martín, L Pick
Journal of Operator Theory, 309-332, 2008
862008
Higher-order Sobolev embeddings and isoperimetric inequalities
A Cianchi, L Pick, L Slavíková
Advances in Mathematics 273, 568-650, 2015
782015
An elementary proof of sharp Sobolev embeddings
J Malý, L Pick
Proceedings of the American Mathematical Society 130 (2), 555-563, 2002
772002
Interpolation of Operators on Scales of Generalized Lorentz‐Zygmund Spaces
WD Evans, B Opic, L Pick
Mathematische Nachrichten 182 (1), 127-181, 1996
771996
A+∞ Condition
FJ Martín-Reyes, L Pick, A De La Torre
Canadian journal of mathematics 45 (6), 1231-1244, 1993
771993
Are generalized Lorentz “spaces” really spaces?
M Æwikel, A Kamiñska, L Maligranda, L Pick
Proceedings of the American Mathematical Society 132 (12), 3615-3625, 2004
712004
Optimal gaussian sobolev embeddings
A Cianchi, L Pick
Journal of Functional Analysis 256 (11), 3588-3642, 2009
642009
Fractional Orlicz-Sobolev embeddings
A Alberico, A Cianchi, L Pick, L Slavíková
Journal de Mathématiques Pures et Appliquées 149, 216-253, 2021
632021
The system can't perform the operation now. Try again later.
Articles 1–20